# SDR USAA2014072500008

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 17,883 hours, 5,976 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: HYDRAULIC
- Condition: Restricted
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD & PILOT DECLARED AN EMER DUE TO YELLOW HYD SYS OVERHEAT AFTER DEPARTING.  RETURNED FOR PRECAUTIONARY LANDING.  SERVICED YELLOW HYD SERVER IAW MM 12-12-29 & REPLACED NR 2 ENG YELLOW HYD SYS PUMP HP FILTER IAW AMM 29-13-45.  RAN NR 2 ENG & PERFORMED OPERATIONAL TEST OF YELLOW HYD SYS IAW MM 29-13-00-710-002.
